# SDR DHL2003604573

- Difficulty date: June 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD SKIN SEGMENT FLAP PLATING CRACKED 2.00, XW 160.000 - XW 169.000.  CUT OUT DAMAGED AREA AND FABRICATED SPLICE AND NEW SKIN SEGMENT IAW SRM 57-2-0 FIG 4.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED SPLICE AND NEW SKIN SEGMENT IAW SRM 51-1-21 PG 1.
